# SDR 2002F00087

- Difficulty date: September 27, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25231316
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6333 - AN EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE DETERMINED THE BULB WAS UNSERVICEABLE.  THE BULB WAS REMOVED AND REPLACED AND OPS CHECKED GOOD.  (M)
